# SDR DALA2024072207346

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454116) CORROSION ON R2 MOP SILL WL-208, FROM STA-1006+7 TO STA- 927. REMOVED AND REPLACED R2 MOP SILL IAW B737 SRM 51-40-02-OG AND DWG 147A8501.
